# SDR DALA2016121409832

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 42,112 hours, 28,494 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BARREL KEEL BEAMS; CRACKS ON RT/LT FRAMES KEEL AREA FROM STA Y=655 TO Y=737. FRAMES WERE REPAIRED PER SRM 51-70-11 REPAIR 1, SRM 51-41-02, 51-41-05, AND 51-10-04 PAR 15, 21, AND 37. CRACK FRAME DIMENSIONS, STA 679LH 0.656 IN , 694RH 0.906 IN, AND 715R 0.406 IN.
